User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Barndorff-Nielsen, O.E., and Stelzer, R. 
Title:
The multivariate supOU stochastic volatility model 
Abstract:
Using positive semidefinite supOU (superposition of Ornstein-Uhlenbeck type) processes to describe the volatility, we introduce a multivariate stochastic volatility model for financial data which is capable of modelling long range dependence effects. The finiteness of moments and the second order structure of the volatility, the log returns, as well as their “squares” are discussed in detail. Moreover, we give several examples in which long memory effects occur and study how the model as well as...    »
 
Keywords:
factor modelling, Lévy bases, linear transformations, long memory, Ornstein-Uhlenbeck type process, second order moment structure, stochastic volatility 
Journal title:
Mathematical Finance 
Year:
2013 
Journal volume:
23 
Journal issue:
Pages contribution:
275–296 
Reviewed:
ja 
Language:
en 
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text